cover image

Geodesics and ends in certain surfaces without conjugate points / Patrick Eberlein.


Providence : American Mathematical Society, 1978.
ISBN 0821821997

Location Call Number Status Consortium Loan
American
LIB stacks
Nos. 197-200 bound together
LIB stacks
QA3 .A57 no. 197-200 no.197-200 Available Request
Subjects Riemann surfaces.
Description iv, 111 pages ; 26 cm.
Copyright Date 1978.
Notes Bibliography: pages 110-111.
"Volume 13, issue 2 ... (first of 2 numbers)" LOCAL
Network Numbers (OCoLC)03609153
(OCoLC)3609153
224959
WorldCat Search OCLC WorldCat
WorldCat Identities Eberlein, Patrick, 1944-
Publication timeline, list of works, related names and subjects and other information

Services

Export citation to: RefWorks